EconPapers    
Economics at your fingertips  
 

Optional decomposition and Lagrange multipliers

H. Föllmer and Y.M. Kabanov
Additional contact information
H. Föllmer: Institut für Mathematik, Humboldt Universität, Unter den Linden 6, D-10099 Berlin, Germany
Y.M. Kabanov: Central Economics and Mathematics Institute of the Russian Academy of Sciences, Moscow

Authors registered in the RePEc Author Service: Юрий Михайлович Кабанов

Finance and Stochastics, 1997, vol. 2, issue 1, 69-81

Abstract: Let ${\cal Q}$ be the set of equivalent martingale measures for a given process $S$, and let $X$ be a process which is a local supermartingale with respect to any measure in ${\cal Q}$. The optional decomposition theorem for $X$ states that there exists a predictable integrand $\varphi$ such that the difference $X-\varphi\cdot S$ is a decreasing process. In this paper we give a new proof which uses techniques from stochastic calculus rather than functional analysis, and which removes any boundedness assumption.

Keywords: Optional decomposition; semimartingale; equivalent martingale measure; Hellinger process; Lagrange multiplier (search for similar items in EconPapers)
JEL-codes: G10 G12 (search for similar items in EconPapers)
Date: 1997-11-13
Note: received: January 1996; final version received: June 1997
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://link.springer.de/link/service/journals/00780/papers/7002001/70020069.pdf (application/pdf)
http://link.springer.de/link/service/journals/0078 ... 02001/70020069.ps.gz (application/postscript)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:2:y:1997:i:1:p:69-81

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:finsto:v:2:y:1997:i:1:p:69-81